# SDR JGVR20201210001

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: General aviation
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 2,972 hours, 2,345 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Out Of Tolerance
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EMBRAER SB 505-55-0004 FOUND THE FOLLOWING FLIGHT CONTROL BALANCE WEIGHTS DO NOT MEET SB SPECIFICATIONS AND REQUIRING REPLACEMENT.  ONE RT ELEVATOR HORN WEIGHT P/N PE915109-L42, FIVE RT ELEVATOR ADJUSTABLE WEIGHTS P/N PE915109-L33, AND TEN LT ELEVATOR ADJUSTABLE WEIGHTS P/N PE915109-L33.
